# SDR CALA2022050901187

- Difficulty date: May 9, 2022
- Submitted: May 9, 2022
- Operation: Air carrier
- Aircraft: N39728
- Make and model: Boeing 737
- Aircraft serial: 28944
- Aircraft time: 71,979 hours, 25,635 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Part number: NA
- Condition: Inoperative
- Location: Rh
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A, O

## Discrepancy

*EMERGENCY*BIRD STRIKE ON DEPARTURE FRONT RIGHT SIDE. RIGHT SIDE PITOT STATIC INOP. REF 8551953 FOR  DETAIL INSP ON RT AND ALT PITOT PROBES , ALOS FLUSH LINES AND PERFORM LEAK . LEAK CHECKS GOOD
